I just switched birth control to Yaz (drospirenone and ethinyl estradiol) within the last month. I've been experiencing a little chest pain and fainted yesterday. Is it from my bc?

Should see MD. Possibly from Yaz (drospirenone and ethinyl estradiol). .. But chest pain and fainting from any cause sounds serious and should be evaluated by your md. ..
Don't ignore this. You should get seen immediately. One of the possible side effects of any typical birth control pill is a deep vein thrombosis and/ or a pulmonary embolus. Your symptoms are possibly reflective of that problem.

Related Questions

I stopped taking YAZ (drospirenone and ethinyl estradiol) the birth control and got my period on the last white pills but then it's been 3 months and I still haven't gotten my period. Why?

Amenorrhea. Some women have post pill amenorrhea that may last as much as 3-12 months after stopping the pill. Its not harmful. However, if sexually active please check a pregnancy test. Another possibility is early hypothyroidism, though its probably post pill amenorrhea.

I'm tired sleepy all the time, no amount of sleep makes me feel better. My legs are swollen. Switched birth control 3 months ago from Yaz (drospirenone and ethinyl estradiol) to byaz

Fatigue. Fatigue can be a sign of more serious issues such as anemia, thyroid issues, infection, etc. Your swollen legs may or may not be related, but definitely warrant a medical investigation. The most worrisome thing swollen legs and fatigue could be a sign of is heart failure, however you would also be short of breath. Lasly, I am not sure if the change in your birth control pill would cause these symptoms, yet it is possible. You should schedule a visit with your primary care provider right away. Best of luck.